Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for OCD

Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2242 Questions

default
Posted on Sat, 3 Sep 2016 in Mental Health
Question: Hello,

I have OCD. I hate my sexual intrusions and i don't like them.

I was afraid I ‘d get sexual intrusions during sex with my girlfriend. And yes that happened after a while.
I was even more afraid of sexual intrusions during orgasm. And when I got this fear this happened too !

The things I feared most happened Doctor with this ocd.

This first orgasm whith an intrusion seemed to go in slow motion.
Then I looked at my orgamse as a spectator , like a remote experienced my orgasm .
Then I felt a light high feeling in my head ??.).
How can such a orgamse feel different? Fear Normally I ‘m not have a high feeling in me my head after an orgasm. To be clear i do not want the sexual intrusions and they not make me aroused!

I do not feel fear during the orgasm but when i get an intrusion i try very hard to focus on mij girlfriend.
So because i try so hard to focus on my girlfriend (to push the intrusions away) my arousel goes down and i have less fine orgasm.
After i had my orgasm i get that high feeling.

How come that strange high feeling? Can the reason be fear also i do not feel the fear in that moment? Or what else Doctor?
Many thanks...
doctor
Answered by Dr. Alexander H. Sheppe 14 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

It sounds like sexual obsessive thoughts are giving you a lot of trouble and causing some strange feelings. I strongly recommend getting treatment for OCD. The best treatment is a combination of an SSRI antidepressant such as sertraline or escitalopram with a type of therapy called exposure and response prevention therapy. I would ask your psychiatrist about the medication, and ask your insurance company to help you locate a psychotherapist. That way these thoughts and feelings will go away.

Please remember to rate and close this answer thread when you are finished and satisfied.


Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Alexander H. Sheppe 39 minutes later

Okay but that is not an answer and nothing new for me Doctor.
In Europa we do not have not much good OCD specialists and you have to pay a lot for a consult.

One sentence was written wrong by me, it must be: Normally I ‘m not have a high feeling in me my head after an orgasm. To be clear i do not want the sexual intrusions and they not make me aroused! (Without the word ''fear'' in the beginning of the sentence.).

My question was: How come that strange high feeling? Can the reason be fear also i do not feel the fear in that moment? Or what else Doctor?
doctor
Answered by Dr. Alexander H. Sheppe 2 hours later
Brief Answer:
Followup

Detailed Answer:
This feeling may be lightheadedness which can sometimes happen with blood pressure changes during or after orgasm. It might also simply be a pleasurable response to orgasm. I would get your blood pressure checked by a medical doctor. I do not think this is related to fear at all.

Please remember to rate and close this answer thread when you are finished and satisfied.


Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Alexander H. Sheppe 2 hours later

Dr XXXXXXX Hershfield from OCD XXXXXXX wrote to me: For some people, anxiety includes a sexual response and heightens or affects sexual experiences.

You say dr Sheppe: It might also simply be a pleasurable response to orgasm.

But i do not like the intrusions.(?)
When i have a good orgasm with my wife i do not have that lightheadedness so how can that be??



doctor
Answered by Dr. Alexander H. Sheppe 29 minutes later
Brief Answer:
Followup

Detailed Answer:
It is possible this is not a pleasure response and is instead coital cephalgia (headache) or due to a drop in blood pressure. I would get your blood pressure checked by a medical doctor.

Please remember to rate and close this answer thread when you are finished and satisfied.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics ,  

Recent questions on  Sertraline

doctor1 MD

I am over weight and have very heavy feeling legs and numbness/tingling in them. I sit for long hours in my job. I have anxiety issues and take...

doctor1 MD

hi I have taken zoloft for two and a half years now and have decided to stop, I have tapered off and this is my 3rd day without I pill, I have...

doctor1 MD

I have been off Zoloft since January 2012, I went through major withdrawal from it that last about 6 months by the time I started to get back to...

doctor1 MD

I am a 25year old male. I am, now prescribed risperidone and found my sweet spot at 1mg. I was earlier prescribed Zoloft 100mg which did not work...

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was...

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal....